# SDR WRLA97106

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Coupling
- Part number: 2320550
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW RECEIVED NR 2 ENGINE FIRE WARNING.  FLIGHT CREW REDUCED POWER ON ENGINE, AND INDICATION EXTINGUISHED.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE TROUBLE-SHOOTING.  AIRCRAFT RETURNED TO POINT OF DEPART AND LANDED WITHOUT INCIDENT.  MX REP INSPECTED ENGINE AND COWLING FOR EVIDENCE OF FIRE, NONE NOTED.  FURTHER INVESTIGATION FOUND SMALL LEAK AT PNEUMATIC DUCT COUPLING.  TIGHTENED COUPLING AND ADDED FOIL BLANKET PER MM 71-02-01.  GROUND RUN PERFORMED ON ENGINE WITH NO FAULTS NOTED.  A/C RETURNED TO SERVICE.   (M)
